# SDR UHLA2014111900840

- Difficulty date: November 19, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,718 hours, 17,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 88 SHEAR TIE CORRODED BETWEEN STRINGERS 27 - 28R.  R & R THE SHEAR TIE.
